Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on Accutane for .. 3 months now. And my acne hasnt gotten at all better, actually it has gotten quite worse than it ever was. Is this normal? I was hoping Accutane was going to be my miracle drug, but now I'm feeling let down, should I stay on it? I used to get acne on my back, face and chest, now im getting some cysts (which i rarely got) on my lower back. Im scared, what is accutane doing to me?

Share this post


Link to post
Share on other sites

Don't be scared. I think your dosage might be too high. I know of someone who got clear using 10mg a day for 4 months. I've been on Accutane for a week now, 40 mg a day, and i weigh 160lbs and I'm starting to see dryness and some sideeffects. I think this will be a nice dose for me. It's also possible that your dosage might not be high enough. It says that you can use dosages up to 2mg/kg/day. 130 pounds is around 65 kgs I believe, so in theory you could be on 120mg+/day. What kind of sideeffects are you noticing?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×